×

zbMATH — the first resource for mathematics

Score tests for zero inflation in generalized linear models. (English) Zbl 0971.62037
Summary: The authors develop score tests of goodness of fit for discrete generalized linear models against zero inflation. The binomial and Poisson models are treated as examples, and in the latter case the proposed test reduces to that of J. Van den Broek [Biometrics 51, No. 2, 738-743 (1995)]. Some simulation results and an illustrative example are presented.

MSC:
62J12 Generalized linear models (logistic models)
62F05 Asymptotic properties of parametric tests
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berry, Logarithmic transformations in ANOVA, Biometrics 43 pp 439– (1987) · Zbl 0621.62076
[2] Breslow, Tests of hypotheses in over-dispersed Poisson regression and other quasi-likelihood models, Journal of the American Statistical Association 85 pp 565– (1990)
[3] Broek, A score test for zero inflation in a Poisson distribution, Biometrics 51 pp 738– (1995) · Zbl 0825.62377
[4] Dean, Testing for overdispersion in Poisson and binomial regression models, Journal of the American Statistical Association 87 pp 451– (1992)
[5] Farewell, The use of a mixture model in the analysis of count data, Biometrics 44 pp 1191– (1988) · Zbl 0715.62195
[6] Lambert, Zero-inflated Poisson regression with an application to defects in manufacturing, Technometrics 34 pp 1– (1992) · Zbl 0850.62756
[7] Lindsay, Residual diagnostics for mixture models, Journal of the American Statistical Association 87 pp 785– (1992) · Zbl 0850.62337
[8] Mullahy, Heterogeneity, excess zeros, and the structure of count data models, Journal of Applied Econometrics 12 pp 337– (1997)
[9] Neyman, Probability and Statistics: The Harold Cramer Volume (1959)
[10] Paul, Analysis of two-way layout of count data involving multiple counts in each cell, Journal of the American Statistical Association 93 pp 1419– (1998) · Zbl 1064.62531
[11] Rao, Large sample tests of statistical hypotheses concerning several parameters with applications to problems of estimation, Proceedings of the Cambridge Philosophical Society 44 pp 50– (1947)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.